Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Uniform estimates for the ${\bar \partial }$-equation on intersections of strictly pseudoconvex domains


Authors: R. Michael Range and Yum-Tong Siu
Journal: Bull. Amer. Math. Soc. 78 (1972), 721-723
MSC (1970): Primary 3215, 3222; Secondary 3250
MathSciNet review: 0310456
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 3215, 3222, 3250

Retrieve articles in all journals with MSC (1970): 3215, 3222, 3250


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1972-13003-9
PII: S 0002-9904(1972)13003-9